Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 21, Issue 2, 1985
Metadata
 

Some Implicit Fourth and Fifth Order Methods with Optimum Processes for Numerical Initial Value Problems
Masaharu Nakashima
pp. 255–277
Abstract | Full-Text PDF (1608 KB) | Metadata

Conditional Probability and A Posteriori States in Quantum Mechanics
Masanao Ozawa
pp. 279–295
Abstract | Full-Text PDF (1730 KB) | Metadata

A pg-Formula and Elliptic Singularities
Masataka Tomari
pp. 297–354
Abstract | Full-Text PDF (5421 KB) | Metadata

Conditions for Well-Posedness in Gevrey Classes of the Cauchy Problems for Fuchsian Hyperbolic Operators
Hitoshi Uryu
pp. 355–383
Abstract | Full-Text PDF (2178 KB) | Metadata

Examples of Absolutely Continuous Schrödinger Operators in Magnetic Fields
Akira Iwatsuka
pp. 385–401
Abstract | Full-Text PDF (1493 KB) | Metadata

Theory of Connexes, II
Yohei Yamasaki
pp. 403–409
Abstract | Full-Text PDF (519 KB) | Metadata

Rotationally-Quasi-Invariant Measures on the Dual of a Hilbert Space
Hiroaki Shimomura
pp. 411–420
Abstract | Full-Text PDF (996 KB) | Metadata

A Remark to
Kensho Takegoshi
pp. 421–423
Abstract | Full-Text PDF (271 KB) | Metadata

Construction of a Continuous SL(3, ) Action on 4-Sphere
Fuichi Uchida
pp. 425–431
Abstract | Full-Text PDF (520 KB) | Metadata

Extremal Traces on Some Group-Invariant C*-Algebras, II
Geoffrey L. Price
pp. 433–438
Abstract | Full-Text PDF (630 KB) | Metadata